I am now on colestid,shelley how much are you taking?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

lilrdktp
Regular Member


Date Joined Jun 2006
Total Posts : 42
   Posted 7/4/2006 5:38 AM (GMT -7)   
They want me to start out 1 week 2 twicw daily ,then 3 the next week twice daily . then 3 3 times a day . get this one they put me on 500mg of tagament(anti acid ) for a plantar wart on bottom of my foot ?????? pharmisist said they do prescribe it for that . but all this  stuff she put me on except for colestid causes diahrrea?????????? i am totally confused .i hate looking like a walking pharmacy!!!!
kelly


dbab
Veteran Member


Date Joined Jan 2004
Total Posts : 4151
   Posted 7/4/2006 8:16 PM (GMT -7)   
lilrdktp said...
i hate looking like a walking pharmacy!!!!

Oh boy... do I hear you on that one!! tongue
Hugs, Des
Co-Moderator ~ IBS Forum
Dx: IBS 1989, Diverticulosis 2004, UC 2005, Sjogren's 2006
Meds: Sulfazine EC 1000mg, Mesalamine Enemas, Chlorzoxazone 500mg, Naprosyn 500mg, Symax SL .125mg, Protonix 40mg, Xanax XR 2mg, Miralax 17g, Supplements
 
 
Please help Healing Well continue to help others by donating  http://www.healingwell.com/donate
 


shelly1979
Regular Member


Date Joined May 2006
Total Posts : 164
   Posted 7/5/2006 6:48 AM (GMT -7)   

I am on one tablet of Colestid a day at bedtime.  (The pill is big, isn't it?)  It seems to be slowing the diarrhea down...but I am not "normal" yet.  Taking the Colestid has helped me do some activities that I was afraid to do before.  I'll take what I can get at this point!  Anything is better than having diarrhea every day for almost 4 months now.

Hope it helps you! 



Keriamon
Veteran Member


Date Joined Jun 2005
Total Posts : 2976
   Posted 7/5/2006 9:10 AM (GMT -7)   
If you worry that the Tagament will give you D, I would suggest you not take it until you see if the Colestid can get you regular. Mind you, I don't know anything about planter's warts, but I don't think it will make things worse to go without treating it for a while. I always try to err to protecting my stomach over treating anything else unless whatever else I have is actually worse than my stomach. But you can always just call your dr's office and ask them if there is any problem with delaying taking the tagament until you get your guts settled down somewhat.

I have taken tagament before, on an as-needed basis for regualr heartburn, but I don't recall that it ever bothered me. But being on it all the time may do something.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 9:00 PM (GMT -7)
There are a total of 2,732,388 posts in 301,013 threads.
View Active Threads


Who's Online
This forum has 151175 registered members. Please welcome our newest member, melissapsa.
221 Guest(s), 11 Registered Member(s) are currently online.  Details
PeteZa, desert bound, Ides, compiler, Scaredy Cat, mpost, mbisoux, Hawaii3654, BostonMarigold, Kmuth, Mister Mike


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer